# SDR CALA2013092091305

- Difficulty date: September 19, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 69,000 hours, 25,253 cycles
- Engine: Pwa PW2037
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Screw
- Condition: Defective
- Location: Cabin Seat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 11 DEF ROW ROCKING BACK & FORTH.  REMOVED SEAT, REPLACED ANTI-RATTLE SCREW, REINSTALLED ROW 11 DEF.  SEAT SECURED & OK TO OCCUPY.
